×

zbMATH — the first resource for mathematics

Sesquiregular measures in product spaces and convolution of such measures. (English) Zbl 0274.28011

MSC:
28A35 Measures and integrals in product spaces
26D15 Inequalities for sums, series and integrals
43A05 Measures on groups and semigroups, etc.
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BERBERIAN S. K.: Measure and Integration. Macmillan, New York 1965. · Zbl 0126.08001
[2] BERBERIAN S. K.: On the extension of Borel measures. Proc. Amer. Math. Soc. 16, 1965, 415-418. · Zbl 0145.28101
[3] BERBERIAN S. K.: Counterexamples in Haar measure. Amer. Math. Monthly 73, 1966, 136-140. · Zbl 0143.04804
[4] BERBERIAN S. K.: Sesquiregular measures. Amer. Math. Monthly 74, 1967, 986-990. · Zbl 0177.07902
[5] DE LEEUV K.: The Fubini theorem and convolution formula for regular measures. Math. Soc. II, 1962, 117-122. · Zbl 0178.05003
[6] DUCHOŇ M.: On the tensor product of vector measures in locally compact spaces. Mat. čas. 19, 1969, 324-329. · Zbl 0187.00901
[7] DUCHOŇ M.: Note on measures in Cartesian products. Acta Fac. rerum natur. Univ. Com., Math. 22, 1969, 39-45. · Zbl 0192.40502
[8] DUCHOŇ M.: Vector measures in Cartesian products. Mat. čas. 21, 1971, 241-247.
[9] HALMOS P. R.: Measure Theory. Van Nostrand, New York 1950. · Zbl 0040.16802
[10] HEWITT E., STROMBERG K.: Real and Abstract Analysis. Springer, Berlin- Heidelberg 1965. · Zbl 0137.03202
[11] HEWITT E., ROSS K. A.: Abstract Harmonic Analysis I. Springer, Berlin 1963. · Zbl 0115.10603
[12] JOHNSON R. A.: On product measures and Fubini’s theorem in locally compact spaces. Trans. Amer. Math. Soc., 123, 1966, 122-129. · Zbl 0148.03102
[13] KLUVÁNEK I.: Miery v kartézskych súčinoch. (Measures in Cartesian products), Čas. pěst. mat., 92, 1967, 283-288.
[14] MARCZEWSKI E., RYLL-NARDZEWSKI C.: Remarks on t\?e compactness and non direct products of measures. Fund. math., 40, 1953, 165-170. · Zbl 0052.05001
[15] NEUBRUNN T.: A remark on non direct product of measures. Acta Fac. rerum natur. Univ. Com., Math. 22, 1969, 31-37 · Zbl 0192.40501
[16] STROMBERG K.: A note on the convolution of regular measures. Math. scand., 7, 1959, 347-352. · Zbl 0094.30403
[17] RIEČANOVÁ Z.: On regularity of a measure on a \sigma -algebra. Mat. čas. 19, 1969, 135-137. · Zbl 0185.11701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.